# SDR AALA202312123446

- Difficulty date: December 4, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 70,757 hours, 32,863 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Contaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RUDDER LEFT HAND SIDE SKIN PANEL HAS EVIDENCE OF MOISTURE INGRESS AT 12.5 INCHES ABOVE THE #1 HIOST POINT AND 15.5 INCHES FORWARD OF THE RUDDER TRAILING EDGE. REPAIRED RUDDER SKIN PANEL PER SRM 55-41-13-300-024.
